# SDR YENA20141222279

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 55,470 hours, 20,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 006338
- Condition: Failed
- Location: Emergency Lights
- Part time: 43,511 hours, 15,326 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, EPSU FWD LT 10WL FOUND INOPERATIVE DURING EMERGENCY LIGHT TEST.  R & R LT SIDE FWD EPSU IAW AMM 33-51-38.  OPS CHECKED GOOD.
